MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension, diabetes mellitus (dm) and post covid.Recent increased shortness of breath brought to ed and then admitted.Procedure: percutaneous transluminal coronary angioplasty.Upon removal of catheter from the package, the scrubber was unable to disengage, unable to prep catheter.Not used on the patient.Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter).Will obtain.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14218016
Report Number14218016
Device Sequence Number4213064
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)240308(10)29010898
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/19/2022
Report Date (Section F) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Lot Number29010898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/19/2022